Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/50379
Title: On the numerical accuracy of spreadsheets
Authors: Almiron, Marcelo G.
Lopes, Bruno
Oliveira, Alyson L.C.
Medeiros, Antonio C.
Frery, Alejandro C. 
Issue Date: 2010
Publisher: 1548-7660
Journal: Journal of Statistical Software 
URI: http://hdl.handle.net/10553/50379
ISSN: 1548-7660
DOI: 10.18637/jss.v034.i04
Source: Journal of Statistical Software[ISSN 1548-7660],v. 34, p. 1-29
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

13
checked on May 2, 2021

WEB OF SCIENCETM
Citations

12
checked on May 2, 2021

Page view(s)

3
checked on May 3, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.